National Changhua University of Education Institutional Repository : Item 987654321/15018
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15931519      Online Users : 212
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/15018

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15018

Title: Strong Commutativity Preserving Maps in Prime Rings with Involution
Authors: Lin, Jer-Shyong;Liu, Cheng-Kai
Contributors: 數學系
Keywords: Prime ring;Involution;Strong commutativity preserving;Functional identity
Date: 2010-01
Issue Date: 2013-01-07T01:44:07Z
Publisher: Elsevier
Abstract: Let A be a prime ring of characteristic not 2, with center Z(A) and with involution *. Let S be the set of symmetric elements of A. Suppose that f:S→A is an additive map such that [f(x),f(y)]=[x,y] for all x,y∈S. Then unless A is an order in a 4-dimensional central simple algebra, there exists an additive map μ:S→Z(A) such that f(x)=x+μ(x) for all x∈S or f(x)=-x+μ(x) for all x∈S.
Relation: Linear Algebra and its Applications, 432(1): 14-23
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML359View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback